# SDR CALA2012111300797

- Difficulty date: November 13, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 46,319 hours, 16,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1124
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 500C BETWEEN STRINGERS 8 AND 9R,  CRACKED AT AIR CONDITIONING OUTLET ATTACH BRACKET.  REF STEP 7 OF EA 5310-04716 REV D, FRAME 500C R BETWEEN STRINGERS 8 AND 9 HAS BEEN REPAIRED IAW 5310-04716, REV D.
